CSpace
Generalization of an existence theorem for variational inequalities
Huang, ZH
2003-09-01
Source PublicationJOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
ISSN0022-3239
Volume118Issue:3Pages:567-585
AbstractBy using the concept of exceptional family of elements, Zhao proposed a new existence theorem for variational inequalities over a general nonempty closed convex set (Ref. 1, Theorem 2.3), which is a generalization of the well-known More's existence theorem for nonlinear complementarity problems. The proof of Theorem 2.3 in Ref. 1 depends strongly on the condition 0epsilonK. Since this condition is rather strict for a general variational inequality, Zhao proposed an open question at the end of Ref. 1: Can the condition 0epsilonK in Theorem 2.3 be removed? In this paper, we answer this open question. Furthermore, we present the new notion of exceptional family of elements and establish a theorem of the alternative, by which we develop two new existence theorems for variational inequalities. Our results generalize the Zhao existence result.
Keywordvariational inequalities complementarity problems exceptional family of elements existence theorem
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000186732200005
PublisherKLUWER ACADEMIC/PLENUM PUBL
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19017
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Huang, ZH. Generalization of an existence theorem for variational inequalities[J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2003,118(3):567-585.
APA Huang, ZH.(2003).Generalization of an existence theorem for variational inequalities.JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,118(3),567-585.
MLA Huang, ZH."Generalization of an existence theorem for variational inequalities".JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS 118.3(2003):567-585.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, ZH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, ZH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, ZH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.